Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hextal11

Cetaphil Moisturizer Causing Hives/Red bumps??

Recommended Posts

Hey All,

For as long as I can remember I've been getting small mosquito-like bumps on my face along with pimples. Now, my acne is somewhat diminished but the hive-like bumps keep randomly reoccurring on different areas of my face. My question is has anyone ever experienced symptoms like this on their face due to cetaphil moisturizing lotion for normal to oily skin? Mostly they come about 4-5 hours after applying the lotion. At this point I'm almost convinced it's due to the lotion because my skin becomes an oil slick and then becomes extremely itchy. I also take zyrtec, have had several allergy tests with no results, changed eating habits to basic essentials, and barely use any products on my face besides cetaphil. I only wash my face with cetaphil soap about once a week because if i wash more it tends to dry my face out and cause more breakouts. I know it's not from just washing my face with just water because they were there back when i washed my face once and twice a day with a number of different products. I have tried Cereave but it broke my skin out like crazy after 3 days. If you experienced these problems please let me know what I can do or please suggest a different moisturizer to help with dry skin.

Sincerely,

Hextal

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×